# SDR 2007UALA04580

- Difficulty date: November 5, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 59,498 hours, 34,934 cycles
- Engine: Cfmint CFM563C
- System (JASC): 3350 · Emergency Lighting
- Part: Jumper
- Part number: 58791
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP FROM ROW 12 TO ROW 16.  REPLACED POWER CABLE JUMPER
